MAUDE Adverse Event Report: AXONICS, INC BULKAMID URETHRAL BULKING SYSTEM; AGENT, BULKING, INJECTABLE FOR GASTRO-UROLOGY USE

AXONICS, INC BULKAMID URETHRAL BULKING SYSTEM; AGENT, BULKING, INJECTABLE FOR GASTRO-UROLOGY USE
Model Number 50050
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hypersensitivity/Allergic reaction (1907); Itching Sensation (1943); Rash (2033)
Date of Event 11/03/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The patient was prescribed medication due to a rash and itching.
 
Event or Problem Description
See section h, number 6 for investigation updates.

Brand Name
BULKAMID URETHRAL BULKING SYSTEM
Common Device Name
AGENT, BULKING, INJECTABLE FOR GASTRO-UROLOGY USE
Manufacturer (Section D)
AXONICS, INC
26 technology dr
irvine CA 92618
Manufacturer (Section G)
CONTURA INTERNATIONAL A/S
23 sydmarken
soeborg
Manufacturer Contact
james nguyen
26 technology dr
irvine, CA 92618
MDR Report Key19091582
Report Number3002968685-2024-00065
Device Sequence Number7216184
Product Code LNM
UDI-Device Identifier10810005340509
UDI-Public10810005340509
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
P170023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number50050
Device Lot NumberAY1260
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/11/2024
Supplement Report FDA Received Date06/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale